| Model Number |
UI30SD1000 |
| Medical Device Problem Code |
Ejection Problem (4009)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
05/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not implanted, therefore implant/explant dates are not applicable.Reprocessor does not apply.No known concomitant medical products and therapy dates.
Event or Problem Description
An employee was taking off a cavitron insert and the rubber cap slipped off causing her hand to come in contact with the end of the insert which, nicked her right finger.